JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONTINUITY OF FUZZY PROPER FUNCTIONS ON SOSTAK'S I-FUZZY TOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONTINUITY OF FUZZY PROPER FUNCTIONS ON SOSTAK'S I-FUZZY TOPOLOGICAL SPACES
Roopkumar, Rajakumar; Kalaivani, Chandran;
  PDF(new window)
 Abstract
The relations among various types of continuity of fuzzy proper function on a fuzzy set and at fuzzy point belonging to the fuzzy set in the context of ostak's I-fuzzy topological spaces are discussed. The projection maps are defined as fuzzy proper functions and their properties are proved.
 Keywords
fuzzy proper function;ostak's I-fuzzy topology;smooth fuzzy continuity;
 Language
English
 Cited by
1.
Fuzzy Perfect Mappings and Q-Compactness in Smooth Fuzzy Topological Spaces, Fuzzy Information and Engineering, 2014, 6, 1, 115  crossref(new windwow)
 References
1.
H. Aygun and S. E. Abbas, Some good extensions of compactness in Sostak's L-fuzzy topology, Hacet. J. Math. Stat. 36 (2007), no. 2, 115-125.

2.
M. K. Chakraborty and T. M. G. Ahsanullah, Fuzzy topology on fuzzy sets and tolerance topology, Fuzzy Sets and Systems 45 (1992), no. 1, 103-108. crossref(new window)

3.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. crossref(new window)

4.
A. K. Chaudhuri and P. Das, Some results on fuzzy topology on fuzzy sets, Fuzzy Sets and Systems 56 (1993), no. 3, 331-336. crossref(new window)

5.
M. Demirci, Neighborhood structures of smooth topological spaces, Fuzzy Sets and Systems 92 (1997), no. 1, 123-128. crossref(new window)

6.
M. Demirci, Three topological structures of smooth topological spaces, Fuzzy Sets and Systems 101 (1999), no. 1, 185-190. crossref(new window)

7.
M. Demirci, On several types of compactness in smooth topological spaces, Fuzzy Sets and Systems 90 (1997), no. 1, 83-88. crossref(new window)

8.
M. K. El Gayyar, E. E. Kerre, and A. A. Ramadan, Almost compactness and near compactness in smooth topological spaces, Fuzzy Sets and Systems 62 (1994), no. 2, 193-202. crossref(new window)

9.
M. A. Fath Alla and F. S. Mahmoud, Fuzzy topology on fuzzy sets: functions with fuzzy closed graphs and strong fuzzy closed graphs, J. Fuzzy Math. 9 (2001), no. 3, 525-533.

10.
S. Ganguly and S. Saha, A note on compactness in a fuzzy setting, Fuzzy Sets and Systems 34 (1990), no. 1, 117-124. crossref(new window)

11.
R. N. Hazra and S. K. Samanta, and K. C. Chattopadhyay, Fuzzy topology redefined, Fuzzy Sets and Systems 45 (1992), no. 1, 79-82. crossref(new window)

12.
R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl. 56 (1976), no. 3, 621-633. crossref(new window)

13.
R. Lowen, A comparison of different compactness notions in fuzzy topological spaces, J. Math. Anal. Appl. 64 (1978), no. 2, 446-454. crossref(new window)

14.
H. C. Ming, Fuzzy topological spaces, J. Math. Anal. Appl., 110(1) (1985), 141-178. crossref(new window)

15.
P. P. Ming and L. Y. Ming, Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), no. 2, 571-599. crossref(new window)

16.
P. P. Ming and L. Y. Ming, Fuzzy topology, II. Product and quotient spaces, J. Math. Anal. Appl. 77 (1980), no. 1, 20-37. crossref(new window)

17.
W. Peeters, Subspaces of smooth fuzzy topologies and initial smooth fuzzy structures, Fuzzy Sets and Systems 104 (1999), no. 3, 423-433. crossref(new window)

18.
A. A. Ramadan, M. A. Fath Alla, and S. E. Abbas, Smooth Fuzzy topology on fuzzy sets, J. Fuzzy Math. 10 (2002), no. 1, 59-68.

19.
A. P. Sostak, On a fuzzy topological structure, Rend. Circ. Mat. Palermo (2) Suppl. No. 11 (1985), 89-103.

20.
A. P. Sostak, On some modification of fuzzy topologies, Mat. Vesnik 41 (1989), no. 1, 51-64.

21.
R. Srivastava, On separation axioms in a newly defined fuzzy topology, Fuzzy Sets and Systems 62 (1994), no. 3, 341-346. crossref(new window)

22.
R. Srivastava, S. N. Lal, and A. K. Srivastava, Fuzzy Hausdorff topological spaces, J. Math. Anal. Appl. 81 (1981), no. 2, 497-506. crossref(new window)

23.
R. Srivastava, S. N. Lal, and A. K. Srivastava, Fuzzy $T_1$-topological spaces, J. Math. Anal. Appl. 102 (1984), no. 2, 442-448. crossref(new window)

24.
R. H. Warren, Neighborhoods, bases and continuity in fuzzy topological spaces, Rocky Mountain J. Math. 8 (1978), no. 3, 459-470. crossref(new window)

25.
C. K. Wong, Fuzzy topology: Product and quotient theorems, J. Math. Anal. Appl. 45 (1974), 512-521. crossref(new window)